MAUDE Adverse Event Report: Maquet Critical Care AB BASE UNIT SERVO-U; Ventilator, Continuous, Facility Use

Maquet Critical Care AB BASE UNIT SERVO-U; Ventilator, Continuous, Facility Use
Model Number 6694800
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during ventilation issue with delivery of the set volume and low o2 concentration occurred.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-U
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer (Section G)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key50895465
Report Number8010042-2026-0001324
Device Sequence Number5903511
Product Code CBK
UDI-Device Identifier07325710001110
UDI-Public(01)07325710001110(11)260327
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown